Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Radii of immersed manifolds and nonexistence of immersions
HTML articles powered by AMS MathViewer

by Tôru Ishihara PDF
Proc. Amer. Math. Soc. 78 (1980), 276-279 Request permission

Abstract:

Let M be a compact Riemannian manifold isometrically immersed in a complete Riemannian manifold N. By the radius of M in N, we mean the minimum of radii of closed geodesic balls in N which contain M. Using the concept of a radius, we will give a theorem about the nonexistence of isometric immersions, which is a generalization of J. D. Moore’s result.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 83C99
  • Retrieve articles in all journals with MSC: 53C42, 83C99
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 276-279
  • MSC: Primary 53C42; Secondary 83C99
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0550512-2
  • MathSciNet review: 550512